Alert archive / West Virginia / Flash Flood Watches in 2009

Flash Flood Watch 13, NWS Charleston, WV

August 12, 200918 counties in West Virginia; Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this flash flood watch at Aug 12, 2009, 1:35 PM EDT for 18 counties in West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Aug 12, 2009, 2:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2009, 1:35 PM EDT (17:35 UTC)
In effect from
Aug 12, 2009, 2:00 PM EDT
Expired
Aug 12, 2009, 9:12 PM EDT
In force
7 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Gilmer County, WV, Harrison County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Roane County, WV, Taylor County, WV, Upshur County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2009-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2009-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KRLX 121735
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
135 PM EDT WED AUG 12 2009

VAZ003-004-WVZ013>016-018-024>040-046-047-130145-
/O.NEW.KRLX.FF.A.0013.090812T1800Z-090813T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...HARTS...
ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...GRANTSVILLE...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
135 PM EDT WED AUG 12 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST 
 VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
 VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...
 BARBOUR...BOONE...BRAXTON...CALHOUN...CLAY...FAYETTE...
 GILMER...HARRISON...KANAWHA...LEWIS...LINCOLN...LOGAN...
 MCDOWELL...MINGO...NICHOLAS...POCAHONTAS...PUTNAM...RALEIGH...
 RANDOLPH...ROANE...TAYLOR...UPSHUR...WEBSTER AND WYOMING.

* UNTIL 10 PM EDT THIS EVENING.

* SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING THIS
  AFTERNOON AND CONTINUE INTO THIS EVENING. THE GROUND IS WET TO
  SATURATED IN MOST AREAS. RAINFALL AMOUNTS OF 0.50 TO 1.00 INCHES
  IN AN HOUR COULD CAUSE FLOODING IN THE WETTEST AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
000 
WGUS61 KRLX 130112
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT WED AUG 12 2009

VAZ003-004-WVZ013>016-018-024>040-046-047-130215-
/O.CAN.KRLX.FF.A.0013.000000T0000Z-090813T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...HARTS...
ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...GRANTSVILLE...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
912 PM EDT WED AUG 12 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST
VIRGINIA HAS BEEN CANCELLED.

WHILE SHOWERS AND THUNDERSTORMS DID MATERIALIZE...THEY DID NOT
CAUSE SIGNIFICANT FLOODING PROBLEMS. WITH THE THUNDERSTORMS HAVING
DISSIPATED WITH THE SUNSET...THE WATCH IS CANCELLED.

$$

TRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Aug 12, 7:02 AM EDT, 6 hours 33 minutes earlier.

Area forecast discussion, Aug 12, 7:02 AM EDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
702 AM EDT WED AUG 12 2009

.SYNOPSIS...
A WEAK COOL FRONT WILL DRIFT SOUTH ACROSS OUR AREA
WEDNESDAY...EXITING BY EARLY AFTERNOON. AFTER A MAINLY DRY
THURSDAY...SCATTERED STORMS REMAIN POSSIBLE FRIDAY INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE SLOW MOVING COLD FRONT AND POSITIVELY TILTED TROUGH CONTINUE TO
MAKE SLOW PROGRESS ACROSS THE OHIO VALLEY.  ONE LAST SHORTWAVE
ROTATING THROUGH THE TROUGH...HELPING TO SHARPEN IT...IS MOVING
ACROSS KY AT THIS TIME AND SHOULD MOVE THROUGH THE AREA BETWEEN 12Z
AND 15Z.  AFTER THIS WAVE CROSSES...IT WILL DRAG THE DEEPER MOISTURE
SOUTH AND EAST...INTO VA AND THE MID ATLANTIC STATES.  AT THAT POINT
IN TIME...THE CHANCES FOR SHOWERS WILL BEGIN TO DROP OFF.  THE UPPER
TROUGH AXIS SHOULD REACH THE OHIO RIVER BY 18Z WITH THE SFC FRONT
GETTING INTO THE MOUNTAINS.  NOT SURE THE FRONT WILL MOVE THROUGH
THE MOUNTAINS OR JUST DISSIPATE AND REFORM ON THE EAST SIDE OF THE
MOUNTAINS.  IN EITHER CASE...EXPECT MUCH DRIER AIR...ESPECIALLY
ALOFT TO MOVE INTO THE AREA.  THIS WILL CONTINUE TO LESS THE CHANCE
FOR RAIN AND ALLOW FOR CONTINUED CLEARING OF THE SKY.  FOR
TEMPERATURES...WITH THE SUN EXPECTED TO RETURN...ESPECIALLY FROM
CRW/CKB AND AREAS WEST...HAVE GONE ON THE HIGHER SIDE OF THE
GUIDANCE TOWARD THE MET NUMBER.  IN THE EAST...DID NOT ALLOW QUITE
AS MUCH OF A WARM UP AND HELD VALUES CLOSER TO A BLEND OF THE
GUIDANCE.

FOR TONIGHT...SHOULD SEE MOST OF THE CLOUDS DISSIPATE BY 3Z AND WITH
THE SURFACE HIGH BUILDING IN...THE WINDS SHOULD BE LIGHT TO CALM.
THIS SHOULD ALLOW FOG TO FORM.  THE FOG SHOULD BE ENOUGH TO KEEP THE
LOWS UP A FEW DEGREES SO THE MET NUMBERS LOOKED BETTER AS THE MAV
HAS BEEN OVER DOING THE RADIATIVE COOLING VALUES THIS SUMMER.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
MODELS FINALLY SHOWING SOME AGREEMENT IN THE PATTERN...WITH JUST
SOME MINOR DIFFERENCES FOR THURSDAY AND FRIDAY. LOOKS LIKE THE
MOUNTAINS MAY HAVE ENOUGH MOISTURE FOR SOME SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON HOURS. WILL CONTINUE WITH POPS IN
THE MOUNTAINS. GFS/ECMWF AND SREF SHOW MOISTURE RETURNING ON
SATURDAY AS THE HIGH SLIDES EASTWARD. CANADIAN IS THE ONLY MODEL NOT
SHOWING THIS...SO WILL SIDE WITH THE MAJORITY.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
GENERALLY FOLLOWED HPC IDEAS FOR THE EXTENDED...WHICH FOLLOWS THE
ECMWF AND ITS ENSEMBLES.  H500 RIDGE BECOMES WELL ESTABLISHED OVER
THE EASTERN U.S. AND WILL DEFLECT ANY MAJOR SYSTEMS THROUGH EARLY
NEXT WEEK.  CONTINUING WITH A DIURNAL PATTERN TO POPS EACH DAY FOR
SCATTERED AFTERNOON/EVENING CONVECTION.  BEST COVERAGE WILL CONTINUE
TO BE IN THE MOUNTAINS SATURDAY.  SOUTHEAST FLOW BEGINS TO BREAK
DOWN THEREAFTER...AND PRECIP PATTERN BECOMES A BIT MORE GENERAL.
HPC TEMPERATURES FOLLOWED THE MEX...WHICH WAS ON THE UPPER EDGE OF
THE ENSEMBLE NUMBERS.  THIS SEEMS REASONABLE GIVEN EXPECTED LONGWAVE
PATTERN.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
12Z WEDNESDAY THRU 12Z THURSDAY...
LAST SHORTWAVE IS ROTATING THROUGH ERN KY AT THIS TIME AS THE
UPPER TROUGH AXIS MOVES ACROSS THE EASTERN PORTION OF THE OHIO
VALLEY. THIS HAS PRODUCE A GOOD AREA OF SHOWERS AND THUNDERSTORMS
OVERNIGHT...BUT THEY LOOK ON RADAR TO BE WEAKENING AS THE
SHORTWAVE PASSES. WHILE SOME 500 TO 2000 FT CLOUDS HAVE DEVELOPED
EVEN OUTSIDE OF THE RAIN...ALL CEILINGS SHOULD BEGIN TO LIFT NOT
LONG AFTER 12Z. THE RAIN SHIELD SHOULD SHIFT TO THE EAST AFTER 14Z
AND MOVE AWAY FROM THE AREA. FROM THIS POINT FORWARD...SHOULD SEE
DRIER AIR MOVING IN AND THE CLOUDS BREAKING UP. THE DAY TIME
HEATING WILL PRODUCE SOME CU...BUT AT THIS POINT...NOT
ANTICIPATING ANY SHOWERS WITH THE CU AS THE MOISTURE DEPTH
SHALLOWS.

HIGH PRESSURE BUILDS IN TONIGHT AND WITH THE GOOD RADIATIVE
CONDITIONS THAT ARE EXPECTED...FOG SHOULD BE WIDESPREAD WITH IFR
TO LIFR CONDITIONS EXPECTED FROM ABOUT 5Z FORWARD.

AFTER 12Z THURSDAY...
IFR FOG POSSIBLE FRIDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV
NEAR TERM...ESS
SHORT TERM...RPY
LONG TERM...CL
AVIATION...ESS
Hazardous weather outlook, Aug 12, 3:29 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
329 AM EDT WED AUG 12 2009

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-130730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
329 AM EDT WED AUG 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 12, 8:21 AM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
821 AM EDT WED AUG 12 2009

WVZ015-025-026-034>037-121245-
BOONE-FAYETTE-KANAWHA-LOGAN-NICHOLAS-RALEIGH-WYOMING-
821 AM EDT WED AUG 12 2009

...MINOR FLOODING WAS OCCURRING IN BOONE COUNTY...AND IS ALSO
POSSIBLE IN EASTERN LOGAN...FAYETTE... RALEIGH...SOUTHEASTERN
KANAWHA...SOUTHERN NICHOLAS AND WYOMING COUNTIES THROUGH 10 AM...

AT 810 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF MODERATE TO HEAVY RAIN THAT WAS EXITING THE AREA OF
CONCERN. THIS RAIN HAS CLOSED A FEW ROADS IN BOONE COUNTY. MINOR
FLOODING MAY ALSO ARISE IN THOSE COUNTIES TO THE EAST AND SOUTHEAST
OF BOONE COUNTY THROUGH MID MORNING. HOWEVER...NO ADDITIONAL HEAVY
RAIN IS EXPECTED THAT WOULD FURTHER AGGRAVATE ANY WATER PROBLEMS
CAUSED BY THE RAIN THAT HAS ALREADY FALLEN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

05
Special weather statement, Aug 12, 10:57 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1057 AM EDT WED AUG 12 2009

WVZ040-047-121600-
BARBOUR-RANDOLPH-
1057 AM EDT WED AUG 12 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH AND
SOUTHEASTERN BARBOUR COUNTIES...

AT 1053 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM PRODUCING HEAVY RAIN LOCATED NEAR
BELINGTON...MOVING SOUTH AT 5 MPH.

OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO KERENS...
BOWDEN...GLADY...MONTROSE...JUNIOR...ELKINS...DAILEY...COALTON...
BEVERLY...BELINGTON AND AUDRA STATE PARK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

21
Special weather statement, Aug 12, 12:40 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1240 PM EDT WED AUG 12 2009

WVZ040-047-121845-
BARBOUR-RANDOLPH-
1240 PM EDT WED AUG 12 2009

...A STRONG THUNDERSTORM WILL AFFECT BARBOUR AND NORTHEASTERN
RANDOLPH COUNTIES...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM...WITH VERY HEAVY RAIN...LOCATED NEAR
PHILIPPI...MOVING SOUTHEAST AT 10 MPH.

OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO MOATSVILLE...
CENTURY...VOLGA...KERENS...BOWDEN...GLADY...GALLOWAY...NESTORVILLE...
DRYFORK...PHILIPPI...MONTROSE...JUNIOR...HARMAN...ELKINS...COALTON...
BEVERLY...BELINGTON AND AUDRA STATE PARK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AND RURAL
AREAS...HIGHWAYS...STREETS...UNDERPASSES AND COUNTRY ROADS AS WELL
AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:52 PM EDTFlash Flood WarningRLXWayne3 hr

Nearby

Flash Flood Watches in West Virginia, 2009Flash Flood Watches in Virginia, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.